Publication
Title
Prevalence and MRI-anatomic correlation of bone cysts in osteoarthritic knees
Author
Language
English
Source (journal)
The American journal of roentgenology. - Springfield, Ill., 1976, currens
Publication
Springfield, Ill. : 2008
ISSN
0361-803X [print]
1546-3141 [online]
Volume/pages
190:1(2008), p. 17-21
ISI
000252030700027
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 07.06.2017
To cite this reference